# SDR MASA200601279

- Difficulty date: May 7, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 9,953 hours, 9,517 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: No Test
- Location: Stall Warning
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SPS 1 AND 2 PUSHER INOPERATIVE DURING STALL TEST.  MOC RESET WITH THE CREW.
